# SDR HALA2022050300173

- Difficulty date: May 2, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N378HA
- Make and model: Airbus A330-243
- Aircraft serial: 1615
- Aircraft time: 26,025 hours, 4,228 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 378 AFT GALLEY FLOOR PATH LIGHTING COMING OFF. CORRECTIVE ACTION: SECURED AFT GALLEY PATHWAY LIGHTS. (8496227)
